# SDR HNAA2016080200236

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,658 hours, 65,513 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639114
- Part serial: M80054
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SURGED AFTER TAKE OFF, CHECKLIST WAS COMPLETED.   SURGE WAS BETWEEN 110-120 PERCENT.   CONTINUED TO SURGE AFTER POWER WAS REDUCED.   ENGINE TORQUE WAS ABOVE 120 PERCENT BUT NEVER REACHED 140 PERCENT AND SITUATION WAS LESS THAN 20 SECONDS.  NR 2 ENGINE STABILIZED.  R & R HMU & FUEL PUMP IAW WC 73-20-01R, OPS & LEAK CHECKED GOOD.
